# SDR ASAA2018112176889

- Difficulty date: November 17, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 18,911 hours, 6,242 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 007310
- Condition: Intermittent
- Location: Captain'S
- Part time: 21,092 hours, 7,866 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE CAPT FMC FAILED TWICE. RAN QRH AND CAPT FMC RETURNED TO NORMAL OPERATIONS ON BOTH OCCASIONS. GROUNDED - YES. ACCOMPLISHED LEFT FMC BITE B737-900 FIM 34-61 TASK 801. LEFT FMC INFLT FAULTS DOES NOT SHOW ANY FAULTS LOGGED. DUE TO PILOT REPORT, REMOVED/REPLACED FMC COMPUTER REF B737-900 AMM 34-61-02. PERFORMED SYS OPS TEST AND SYS CKS NML.
